# SDR KCSA111090

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 99,260 hours, 18,704 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF KEEL BEAM LOWER RIGHT CHORD AT APPROX BS 1465 RBL 8.
